# SDR DALA2022082605762

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 130,497 hours, 19,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 LOWER CREW REST COVE EXIT SIGN IS INOP, CORRECTIVE ACTION: PERFORMED OPS CHECK ON EXIT SIGNS,PER B767 AMM 25-29.OPS CK NML. (8627745)
